Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/947

Title: On the complexity of typechecking top-down XML transformations.
Authors: MARTENS, Wim
NEVEN, Frank
Issue Date: 2005
Publisher: Elsevier
Citation: THEORETICAL COMPUTER SCIENCE, 336(1). p. 153-180
Abstract: We investigate the typechecking problem for XML transformations: statically verifying that every answer to a transformation conforms to a given output schema, for inputs satisfying a given input schema. As typechecking quickly turns undecidable for query languages capable of testing equality of data values, we return to the limited framework where we abstract XML documents as labeled ordered trees. We focus on simple top-down recursive transformations motivated by XSLT and structural recursion on trees. We parameterize the problem by several restrictions on the transformations (deleting, non-deleting, bounded width) and consider both tree automata and DTDs as input and output schemas. The complexity of the typechecking problems in this scenario ranges from PTIME
URI: http://hdl.handle.net/1942/947
DOI: 10.1016/j.tcs.2004.10.035
ISI #: 000229422600007
ISSN: 0304-3975
Category: A1
Type: Journal Contribution
Validation: ecoom, 2006
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.